×

zbMATH — the first resource for mathematics

An example concerning polynomial convexity. (English) Zbl 0094.28302
Math. Ann. 139, 147-150 (1959); addendum ibid. 140, 322-323 (1960).

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Wermer, J.: The hull of a curve inC n . Ann. of Math.68, No. 3 (1958). · Zbl 0084.33402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.